# SDR CA100928001

- Difficulty date: September 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IFSD LT ENGINE SHUTDOWN UN-COMMANDED AND ACFT LANDED SAFELY AT DESTINATION. POST FLIGHT INSP REVEALED HEAT DISTRESS CONSISTENT WITH A FUEL MANIFOLD LEAK. INVESTIGATION IS ONGOING.
